# SDR ASAA2018062625208

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,512 hours, 12,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD863333M
- Condition: Damaged
- Location: Engine
- Part time: 36,770 hours, 11,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002 FOUND BLADE PAIR NR 7 S/N DD863333-01 WITH CU-N1 COATING CC TE BEYOND LIMITS AND NR 19 S/N DE055856F WITH CU-N1 COATING CC TE BEYOND LIMITS ESN-896150. GROUNDED - YES. REMOVED FAN BLADE NR 7 S/N DD863333-M AND NR 19 S/N DE055856F AND INSTALLED NEW FAN BLADE IN REF FAN BLADE MAP S/N DM018803-1 AND S/N DE055640-9 IN REF TC 78472002.
